# SDR QXEA200501166

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 10,306 hours, 7,822 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Fire Exting
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - NR 2 ENGINE FIRE EXTINGUISHER FAIL CAUTION MESSAGE RECEIVED.  MAINTENANCE CLEANED THE CONNECTOR ON THE FIRE EXTINGUISHER BOX.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
